# SDR UALA2010080202800

- Difficulty date: August 1, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 83,519 hours, 10,175 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT 57ABC INOPERATIVE.  RELAMPED, OP CHECK NORMAL.
